Singularities of differentiable maps
Publications Mathématiques de l'IHÉS, Tome 33 (1967), p. 21-57
@article{PMIHES_1967__33__21_0,
     author = {Boardman, John. M.},
     title = {Singularities of differentiable maps},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {33},
     year = {1967},
     pages = {21-57},
     zbl = {0165.56803},
     mrnumber = {37 \#6945},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1967__33__21_0}
}
Boardman, John. M. Singularities of differentiable maps. Publications Mathématiques de l'IHÉS, Tome 33 (1967) pp. 21-57. http://www.numdam.org/item/PMIHES_1967__33__21_0/

[1] R. Abraham, Transversality in manifolds of mappings, Bull. Amer. Math. Soc., 69 (1963), 470-474. | MR 26 #6982 | Zbl 0171.44501

[2] C. Ehresmann, Les prolongements d'une variété différentiable, C. R. Acad. Sci. Paris, 233 (1951), 598-600. | MR 13,386a | Zbl 0043.17401

[3] S. Lang, Introduction to differentiable manifolds, John Wiley Interscience (New York, 1962). | MR 27 #5192 | Zbl 0103.15101

[4] H. I. Levine, Singularities of differentiable mappings, Lecture notes (Bonn, 1959).

[5] B. Morin, Formes canoniques des singularités d'une application différentiable, C. R. Acad. Sci. Paris, 260 (1965), 5662-5665 and 6503-6506. | MR 31 #5212 | Zbl 0178.26801

[6] I. Porteous, (to appear).

[7] R. Thom, Les singularités des applications différentiables, Ann. Inst. Fourier (Grenoble), 6 (1955-1956), 43-87. | Numdam | MR 19,310a | Zbl 0075.32104

[8] R. Thom, Un lemme sur les applications différentiables, Bol. Soc. Mat. Mexicana (1956), 59-71. | MR 21 #910 | Zbl 0075.32201

[9] H. Whitney, Singularities of mappings of euclidean spaces, Symposium Internacional de Topologia Algebraica (Mexico, 1958), 285-301. | MR 20 #4877 | Zbl 0092.28401